11 Publications
2019 | Dissertation | LibreCat-ID: 53424
@book{Gundlach_2019, title={Parametrizing extensions with fixed Galois group}, author={Gundlach, Fabian}, year={2019} }
LibreCat
2014 | Mastersthesis | LibreCat-ID: 53423
@book{Gundlach_2014, title={Del Pezzo Surface Fibrations of Degree 4}, author={Gundlach, Fabian}, year={2014} }
LibreCat
2013 | Journal Article | LibreCat-ID: 53419
@article{Gundlach_2013, title={Integral Brauer-Manin obstructions for sums of two squares and a power}, volume={88}, DOI={10.1112/jlms/jdt042}, number={2}, journal={Journal of the London Mathematical Society}, publisher={Wiley}, author={Gundlach, Fabian}, year={2013}, pages={599–618} }
LibreCat
| DOI
2012 | Bachelorsthesis | LibreCat-ID: 53422
@book{Gundlach_2012, title={Brauer-Manin obstructions for sums of two squares and a power}, author={Gundlach, Fabian}, year={2012} }
LibreCat
Search
Filter Publications
Display / Sort
Export / Embed
11 Publications
2019 | Dissertation | LibreCat-ID: 53424
@book{Gundlach_2019, title={Parametrizing extensions with fixed Galois group}, author={Gundlach, Fabian}, year={2019} }
LibreCat
2014 | Mastersthesis | LibreCat-ID: 53423
@book{Gundlach_2014, title={Del Pezzo Surface Fibrations of Degree 4}, author={Gundlach, Fabian}, year={2014} }
LibreCat
2013 | Journal Article | LibreCat-ID: 53419
@article{Gundlach_2013, title={Integral Brauer-Manin obstructions for sums of two squares and a power}, volume={88}, DOI={10.1112/jlms/jdt042}, number={2}, journal={Journal of the London Mathematical Society}, publisher={Wiley}, author={Gundlach, Fabian}, year={2013}, pages={599–618} }
LibreCat
| DOI
2012 | Bachelorsthesis | LibreCat-ID: 53422
@book{Gundlach_2012, title={Brauer-Manin obstructions for sums of two squares and a power}, author={Gundlach, Fabian}, year={2012} }
LibreCat